# SDR MWEA050131

- Difficulty date: December 1, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 45,271 hours, 45,535 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59114481
- Condition: Damaged
- Location: Sta 541
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON 19 RIGHT TO LONGERON 22 RIGHT IS DAMAGED.  FABRICATED AND INSTALLED SECTION OF FRAME.
